MathSciNet Relay Station
MathSciNet bibliographic data
MR1154542 (94e:20035) 20E07
Johnson, F. E. A. Infinite families of isomorphic nonconjugate finitely generated subgroups. Trans. Amer. Math. Soc. 342 (1994), no. 1, 397–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement